It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 5 6 Showing 81 - 100 of 110 for benzo withdrawal 3 days. (0.015 seconds)


... it is all too common for people coming off opiates to be prescribed all sorts of other even potentially more dangerous drugs. These form their own dependence and withdrawal syndromes. ... (10 replies)
Day Three
Mar 5, 2007
... There is very good news and bad news to your story. The bad news is that day 3 is usually the worst of the withdrawal stage. It definitely was for me. This is where all of the pain and physical withdrawal symptoms peak. Everything seems to be magnified a lot more. ... (9 replies)
... hey do take credit cards, and I may have some available credit left somewhere so I've at least chosen to spend it at this clinic than the pharmacy, I think. The benzo issue might be a part of the decision making, as I do think I am on that for the long haul, but maybe not forever. ... (20 replies)

... ne into giving up. I remember how at first I was scared when one woman wrote me saying although she started sleeping again after 2 years off, it took her another 3 years for it to return to completely normal. But you know, you are right about it's best to know it can last that long..... ... (128 replies)
... go cold turkey or when we do a taper where the cut is too drastic. When I first started tapering, it was from two different meds... the opiate Oxycodone and the benzo Xanax. It was a huge mistake to begin tapers from both at the same time as they worked on two different brain systems. ... (8 replies)
Addiction Help
Aug 24, 2007
... I've been prescribed xanax, lorazapam, etc. as well but had to stop all within a few days because they caused very bad vision issues even in its lowest doses. ... (10 replies)
Yinsky
Mar 3, 2004
... and I wont bore you with the details! In desperation I sought information on the net and happened upon the benzo org site. Thank God that I did! I shook so hard that I could hardly type. ... (34 replies)
Help
Sep 15, 2003
... I'm by no means the expert on tapering...but that does sound like a fast taper, from 18 to five pills in one shot. But the GOOD news is that if you have been at 3 pills for a couple of days, the worst is probably almost over because 3 pills when you are used to 18 is really nothing. ... (29 replies)
Kinda?
Jan 28, 2004
... e was back in place! Thank God! And just when I thought I was at breaking point and could not continue any longer.............. it all turned. Two hours, then 3 and once the sleep started it very quickly returned. ... (156 replies)
I need strength!
Oct 2, 2012
... I took it in 3 doses per day. as I moved slowly along, I started strecthing out the time before I took the first one of the day. ... (1 replies)
... really wne t slow with the cuts... started cutting by quarter tablets and in the very end by eighths. My hubby started doling them out one at a time during these days and kept a log on how many tabs, or pieces of tabs I would need. ... (4 replies)
... I was prescribed Esgic Plus 3 months ago for headaches. ... (15 replies)
When does it end
May 1, 2004
... I have a hard time personally viewing insomnia as a withdrawal symptom. The problem is no worse now than it was 10 years ago, long before benzos. ... (359 replies)
... well....I skipped a dose on two of my taper days to expedite my detox..e.g. 5,5,4,4,2,2,0,0 ...crash... ... (8 replies)
... hear that you are feeling so anxious and jittery. I came off Xanax also, although I was on it many years and not months. However, it does not take long for any benzo to get ahold of us quickly and withdrawaing from it can be torturous. In my opinion and experience, what you are suffering could very well be withdrawal. ... (4 replies)
... Hi:) It is easy to get addicted to them if you take them every night for a month or so. At some point, you can't sleep without them, and if you quit cold turkey, your body goes crazy for them, but only at night. The withdrawal symptoms are horrible (night terrors, seizures, racing heart, little if any sleep, jimmy legs...) It wasn't long before I was taking a little more... (10 replies)
... Riot Could you tell me exactly how long you have been taking xanax and the exact amounts? The ringing in the ears is very very typical of benzo use/withdrawal - so it will go eventually. If you have not been taking xanax for too long - has it been less that 3 - 6 months? You may well be able to just stop - if you have been on a low dose? Have you asked your doctor? Its... (25 replies)
Taper or c/t?
Aug 18, 2003
... comfort you experience when you go CT. If you choose to go the CT route I would plan ahead and ensure you have a number of meds available to you to help with the withdrawal symptoms. Again a simple search here should net you the drugs used to help. ... (7 replies)
Day 9 off Suboxone
Aug 28, 2004
... I am so worried about hearing the bad things this Suboxone withdrawal is causing people. ... (19 replies)
... t I know I have to do it. There have been nights that I had trouble breathing while falling asleep. There have been many nights that I'd take 10 mgs. of Xanax, 3 Hydrocodone and 2 Skelaxin all at once. Those nights were bad, and I'd wonder if I'd even wake up the next morning. The mental cravings are bad right now too. ... (25 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 08:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!